Dergiler / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2013 / Cilt: 62 - Sayı: 1

COMPOSITE DUAL SUMMABILITY METHODS OF THE NEW SORT

Sayfa
33–43
Yayın Tarihi
2013-02-01
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Our focus is to study the composite dual summability methods of the new sort and to give some inclusion theorems.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:Following Altay and Ba¸sar [1], we define the duality relation of the new sort between a pair of infinite matrices.
📊
Temel Bulgular & Veri:Following Altay and Ba¸sar [1], we define the duality relation of the new sort between a pair of infinite matrices.
💡
Sonuç & Katkı:Our focus is to study the composite dual summability methods of the new sort and to give some inclusion theorems.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Dual summability methods · sequence spaces · matrix transformations

Abstract

Following Altay and Ba¸sar [1], we define the duality relation of the new sort between a pair of infinite matrices. Our focus is to study the composite dual summability methods of the new sort and to give some inclusion theorems.

🔖

Bu Makaleye Atıf Yap

YEŞİLKAYAGİL, M., BAŞAR, F. (2013). COMPOSITE DUAL SUMMABILITY METHODS OF THE NEW SORT. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Cilt: 62 - Sayı: 1, 33–43. https://ajindex.com/articles/747400

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (7)

  1. B. Altay, F. Ba¸sar, Some paranormed Riesz sequence spaces of non-absolute type, Southeast Asian Bull. Math. 30(5)(2006), 591–608
  2. S. Banach, Théorie des Operations Linéaries, Warsaw, 1932. F. Ba¸sar, Matrix transformations between certain sequence spaces of Xpand `p, Soochow J. Math. 26(2)(2000), 191–204. F. Ba¸sar, R. Çolak, Almost-conservative matrix transformations, Doµga Mat. 13(3)(1989), –100. B. Kuttner, On dual summability methods, Proc. Camb. Phil. Soc. 71(1972), 67–73.
  3. G.G. Lorentz, Über Limitierungsverfahren die von einem Stieltjes-Integral abhängen, Acta Math. 79(1947), 255–272.
  4. G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80(1948), –190. G.G. Lorentz, K. Zeller, Summation of sequences and summation of series, Proc. Amer. Math. Soc. 15(1964), 743–746.
  5. C. Orhan, E. Öztürk, On f-regular dual summability methods, Bull. Inst. Math. Acad. Sinica (1)(1986), 99–104.
  6. E. Öztürk, On dual summability methods, Comm. Fac. Sci. Univ. Ank. Ser. A1 Math. Statist. (1)(1976), 1–19.
  7. G.M. Petersen, Regular Matrix Transformations, McGraw-Hill Publishing Company Lim- ited, London, 1966. Current address:Medine Ye¸silkayagil; Department of Mathematics, U¸sak University, 1 Eylül Campus, 64200–U¸sak, TURKEY, Feyzi Ba¸sar; Department of Mathematics, Fatih University, The Hadımköy Campus, Büyükçek- mece, 34500–·Istanbul, TURKEY E-mail address: [email protected], [email protected]. URL: http://communications.science.ankara.edu.tr/index.php?series=A1